# SDR AU010013

- Difficulty date: January 9, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OBSERVERS SEAT BACK REST SEPARATED FROM SEAT BASE DUE TO A BROKEN BRACKET.
